The Dirichlet to Neumann map - An application to the Stokes problem in half space
Ihsane Bikri Ronald B. Guenther Enrique A. Thomann
Discrete & Continuous Dynamical Systems - S 2010, 3(2): 221-230 doi: 10.3934/dcdss.2010.3.221
We illustrate the use of the Dirichlet to Neumann map for elliptic and parabolic problems in the context of the Stokes problems. An analogous representation to that obtained by Solonnikov in [5] for the case of a sphere is given for the half space problem. The validity of this representation is obtained establishing properties of the $\DtN$ map for the Laplace and Heat operators.
keywords: Dimension theory multifractal analysis. Poincaré recurrences

Year of publication

Related Authors

Related Keywords

[Back to Top]